Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

well its been more than one year since i got off accutane and my hair thickness never came back and surprisingly it keeps getting worse. My hair line is my main problem i dont care about the other parts. Maybe my sides are kind of thin to but i can deal with it. There is one weird thing ever time i get drunk and drink alcohol my hair gets thinner the next day and my hairline gets worse. I drank for like 4 straight days and saw a major difference in my hair. What does this mean that something is wrong with my liver. I tried to take biotin but cant because i break out right way really badly. right now im on minocin and not happy with the results. i dont know what to do im so desperate im thinking about shaving my head and just taking a low dose 20mg long term course of accutane again because it was the only thing that helped my acne and very oily skin. can anyone recommend some shampoo and conditioner. Nioxin used to work but not anymore and nizoral doesnt help

Link to post
Share on other sites

so you still have some hair thinning/loss and your acne came back?

well the bosley hair institute has hair transplants that seems like a very simple procedure,they take hair from the back of your head and implant it wear you have loss. but is kind of expensive like $3000-5000 the results ive seen look good, at least its something to look into.

Link to post
Share on other sites
if you do it there are hair transplants that are not done by bosley- just as good but about half the price...

The one thing I have noticed in this forum is that all of the hairloss complaints are from guys. I have yet to read one post by a female who has experienced permanent hairloss 12 months post Accutane. This would draw me to the conclusion that I have read on several forums - that Accutane simply speeds up the process of MPB. In other words, some people and even doctors have said that some of these guys that experience permanent thinning have mpb and that the Accutane just acclerated the process ie. You start thinning at 18 instead of 25 etc.

Just something to think about.

BTW, Bosley is not a good place. Do a search on "Bosley lawsuit"

Link to post
Share on other sites

There are plenty of women who experience hairloss from accutane, the frequency of which men vs women experiencing accutane hairloss is even. Recovery as you state is probably a much different story. Only thing i can say though is that i am loosing hair from throughout my scalp, the actual top of my hair is thicker than the side (slightly) so i mean this wouldnt suggest there isn't much of a MPB aspect to it for me personally...

P.s. there are stories of permanent hairloss for women from accutane, all be it not many (if any) on here...

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×